# SDR DALA2015070204080

- Difficulty date: June 28, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON OUTER SKIN OF MID CARGO COMPARTMENT DOOR LOWER EDGE.   PRODUCTION DOUBLER WAS REPLACED IAW SRM 51-30 -02, DWG 5910141.
